# SDR USAA2013012500009

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 39,715 hours, 16,303 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED ECAM MESSAGE, ENGINE 2 TLA FAULT AND ENGINE 2 EPR MODE FAULT.  CREW DECLARED AN EMERGENCY INTO PHX.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED TSM 76-00-00-810-802B.  NO FAULTS NOTED.
